# SDR SWIA200617349

- Difficulty date: September 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 29,283 hours, 41,911 cycles
- Engine: Pwa PW118A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RT PITOT TUBE HAVE EXCESSIVE CORROSION, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED BOTH RT PITOT TUBES.  OPERATIONAL CHECKS GOOD.
